MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE KEEL PUNCH SIZE 3-5; ATTUNE INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET

DEPUY IRELAND - 9616671 ATTUNE KEEL PUNCH SIZE 3-5; ATTUNE INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET
Catalog Number 254500173
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that once the revision surgery was completed (it¿s reported as (b)(4)).It was reported that the surgeon attempted to check extension and flexion of the patient's knee joint during the revision surgery on (b)(6) 2019 by using the tibial insert trial (p/n: 251700406) with the instruments which were combined with the evaluation bullet no spike (p/n: 254500127) and the keel punch (p/n: 254500173), however the shape of the tibial insert trial did not fit with the instruments and did not engaged.The surgery was completed, and it was unknown whether there was a surgical delay or not.There was no adverse consequence to the patient.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device was returned.Root cause attributed undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE KEEL PUNCH SIZE 3-5
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8775884
Report Number1818910-2019-97925
Device Sequence Number2521058
Product Code LRY
UDI-Device Identifier10603295416036
UDI-Public10603295416036
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500173
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1